1 doctor weighed in:
I had the Depo-Provera shot a little over 3 months ago and I been on my period the entire time, normal?
1 doctor weighed in

Dr. Scott Kramer
Gynecology
In brief: Common transition
Breakthrough bleeding is common upon initiating depo-provera.
It will usually get better and for many women they'll enjoy lighter periods or none at all in the future. Patience will be rewarded. Also make sure you're not gaining significant weight. Also should have good dairy or calcium intake for your bones.

In brief: Common transition
Breakthrough bleeding is common upon initiating depo-provera.
It will usually get better and for many women they'll enjoy lighter periods or none at all in the future. Patience will be rewarded. Also make sure you're not gaining significant weight. Also should have good dairy or calcium intake for your bones.
Dr. Scott Kramer
Dr. Scott Kramer
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors